# SDR SWAA2018032020534

- Difficulty date: March 14, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 37,686 hours, 19,073 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 141A651620
- Part serial: 002156
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CRACKED, JUST FORWARD OF LOWER INBOARD FORWARD FASTENER COMMON TO CAM BOX.  R&R R1 DOOR IAW AMM.
